Items where Author is "Al-Zamil, Qusay"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Article

Al-Zamil, Qusay and Montaldi, James (2012) Witten-Hodge theory for manifolds with boundary and equivariant cohomology. Differential Geometry and its Applications, 30 (2). pp. 179-194. ISSN 0926-2245

Al-Zamil, Qusay and Montaldi, James (2012) Generalized Dirichlet to Neumann operator on invariant differential forms and equivariant cohomology. Topology and Applications, 159. pp. 823-832. ISSN 0166-8641

MIMS Preprint

Al-Zamil, Qusay (2010) $X_M$-Harmonic Cohomology and Equivariant Cohomology on Riemannian Manifolds With Boundary. [MIMS Preprint]

Al-Zamil, Qusay and Montaldi, James (2010) Generalized Dirichlet to Neumann operator on invariant differential forms and equivariant cohomology. [MIMS Preprint]

Al-Zamil, Qusay and Montaldi, James (2010) Witten-Hodge theory for manifolds with boundary. [MIMS Preprint]

This list was generated on Fri Nov 24 01:01:29 2017 GMT.